Do/did you feel/felt lifeless on rispen? What side effects did you had?
Brain fog. Now all is clear and transparent
I think I am lifeless because of it
Have low libido
And everything seems far away
I feel somewhat depressed on risperidone.
I also don’t really say much anymore. It feels like nothing’s in my head so I never have anything to say. Like I don’t make connections as easily and have nothing to add to a conversation.
I don’t know though. The nurse practitioner I see thinks I blame too much on the meds. I’m not on a very high dose.
It could be the illness.
I can totally relate to this.
I am on 4mg rispen and these are the words I am looking for to describe how I feel except depression
My experience was very similar to that. Low and foggy a lot of the time or else just blank. Also, felt like constantly on the verge of a panic attack without ever quite having one.
Did it help you with your symptoms? It help me to the point that I have no symptoms except for a few intrusive thoughts now and them
It took away most of my positive symptoms, but seemed to make negative symptoms worse than ever. Was on an antidepressant alongside and didn’t help even a little
I see. What do you take now is better then rispen?
@anon1517417 does rispen helps you with the positives?
I’m still waiting to be put on different meds, that will be sorted at my next appointment hopefully.
It does help.
My nurse practitioner doesn’t want to try another med because in her experience I guess risperidone has been the most effective for her patients. I’m not sure how I feel about that, because everyone is different. I wish she would at least consider it.
Did you tell her how you feel on it? Maybe she needs to know
I am doing the same, I gain 4kg in 2 months and I feel lifeless
Weight gain is not so important. What is important is that you have no positive symptoms
I did. She welcomed me to get a second opinion if I wanted to.
She’s kinda inflexible, but I guess that’s her clinical opinion. She genuinely thinks risperidone is the best med.
I would get a second opinion but now she’s got me thinking that anything else I try will be less effective and that if I stop risperidone and have to get back on it I’ll have to take a larger dose than before to get the same effect. Then all the side effects will be that much worse.
So not really sure what to do.
I would definitely get a second opinion. Some people are okay with the weight gain, but it can seriously exacerbate depression and lethargy. It sounds like your meds are making you really unhappy. Best of luck with it
On olanzapine I had no voices and delusions either but I got tereble side effects,II am not treatment resistance, almost any ap will do I think.
My doctor is the same @anon1517417 she said to me that rispen has the least side effects. I should have tell her that she said the same thing about olanzapine and I was feeling awful on it
Dude @anon73425833 your monkey looks “enlightened” I like your profile pic
The sad part is that it took me almost 6 months to realize I feel lifeless, I always blamed everything on my illnesse and not the meds…
I have very little health consciousnesses
It can be very difficult to tell what is illness and what is side effects. If you don’t already, I strongly recommend keeping a record of how you are doing, whether with a journal or an app. That helped me so much in tracking symptoms and being more proactive about health.